The product of partial theta functions

George E. Andrews, S. Ole Warnaar

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


In this paper, we prove a new identity for the product of two partial theta functions. An immediate corollary is Warnaar's generalization of the Jacobi triple product identity.

Original languageEnglish (US)
Pages (from-to)116-120
Number of pages5
JournalAdvances in Applied Mathematics
Issue number1
StatePublished - Jul 2007

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'The product of partial theta functions'. Together they form a unique fingerprint.

Cite this